Bad Effects If The Baby Is Often Given Drugs Simultaneously?

Illustration of Bad Effects If The Baby Is Often Given Drugs Simultaneously?
Illustration: Bad Effects If The Baby Is Often Given Drugs Simultaneously? hcrcenters.com

Sorry to ask again, my baby is 1 month 26 days old. He was sick from the age of 22 days. Then I was given 3 kinds of drugs, and I always gave them simultaneously, may or not and have any bad effects, thank you at night.

1 Answer:

Hi Kirey,


Thank you for asking HealthReplies.com.

Each drug has a variety of ways of working, as well as interactions that may arise due to consumption of food, drink, or other drugs.


Judging from the thread that you created earlier, the doctor gives your child several types of drugs, namely paracetamol (sanmol), metronidazole (flagyl), and another powdered drug whose content is not stated. Consumption of paracetamol is not dangerous to be done together with metronidazole. However, because it is not clear what the composition of the drug is given in the form of powder, we are not authorized to explain in detail whether it is safe for this drug to be consumed simultaneously with other drugs.


Doctors who examine your baby in person will certainly know better what kind of treatment is most appropriate to be given to their patients, and how to properly consume these drugs. Therefore, ideally, you should ask the doctor who prescribed the drug.


I hope this helps.

dr. Nadia Nurotul Fuadah

: by

Related Question

Eye Health Examination Results?

Eye Health Examination Results?

(1 year ago)

Hello, I want to ask my Kmren to examine my eyes. The result is R: s – 0.25 c: 0 a: 00L: s + 0.25 c: -1.50 a 13 Please explain?...

Possible Pregnancy After Taking Postinor?

Possible Pregnancy After Taking Postinor?

(1 year ago)

Hello, good night, I want to ask, when dealing with a husband is not in the fertile period, and sperm are not released in the vagina, because there is still fear of pregnancy (unpl...

Nursing Mothers Eat Ice Cream

Nursing Mothers Eat Ice Cream

(1 year ago)

Doc, how dangerous is the baby if the nursing mother eats ice cream? At that time I ate it almost every day because I thought it would not affect the ASI. Now my baby is coughing a...

Leave a Reply

Your email address will not be published. Required fields are marked *